MAUDE Adverse Event Report: DEFIBTECH, L.L.C.; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C.; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DBP-1400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the battery pack has not been returned and the cause of the complaint is not known.Should additional information become available, a follow-up mdr shall be submitted.
 
Event or Problem Description
An international distributor reported an aed battery that appears to be split at the battery plastics welding point.They reported that this did not occur during patient use.

Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20739855
Report Number3003521780-2024-01282
Device Sequence Number15615599
Product Code MKJ
UDI-Device Identifier10815098020369
UDI-Public(01)10815098020369(17)300228
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDBP-1400
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown